# SDR DALA2021072804245

- Difficulty date: February 19, 2019
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 87,437 hours, 22,730 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Barrier
- Condition: Damaged
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 LH WING FUEL TANK DRY BAY BARRIER-MISSING FLAME SPRAY. REPAIR PER ER/A 514351-14 REV D. CORRECTIVE ACTION: SUMMARY: DRY BAY BARRIER WAS REPAIRED PER ETI-57-21-389 REV. ORIGINAL AND ER/A 514351-14 REV. E SECTION IV. (0951439)
